# SDR 27314102

- Difficulty date: March 9, 2001
- Submitted: April 13, 2001
- Operation: Air carrier
- Aircraft: N273RA
- Make and model: Israel ASTRA SPX
- Aircraft serial: 097
- Engine: Garrtt TFE731*
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Pump
- Part number: 3060701
- Part serial: 97140570210
- Condition: Leaking
- Location: Rt Engine
- Part time: 1,410 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL PUMP LEAKING THRU CASE DUE TO WORMING.  REMOVED AND REPLACED OIL PUMP.
